MAUDE Adverse Event Report: AKROS MEDICAL, INC FIBULINK SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT

AKROS MEDICAL, INC FIBULINK SYNDESMOSIS REPAIR KIT/ TI; WASHER, BOLT NUT
Model Number FGS-1100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a syndesmosis repair on (b)(6) 2020, the tension cap head of the fibulink syndesmosis repair kit broke off.The issue occurred when the surgeon was inserting the tension knob while attempting to insert the tibia link device through a titanium plate.Another fibulink kit was used instead.Procedure was completed successfully with no delay.There was no patient consequence.Concomitant devices: titanium plate (part: 441.371, lot: unknown, quantity: 1).This report is for a fibulink® syndesmosis repair kit.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H4, h6: a device history record (dhr) review was conducted: part number: fgs-1100.Synthes lot number: 20e001.Supplier lot number: n/a.Release to warehouse date: 25jun2020.Expiration date: n/a.Supplier: (b)(4), inc.No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FIBULINK SYNDESMOSIS REPAIR KIT/ TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
AKROS MEDICAL, INC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key10471795
Report Number3013401747-2020-00005
Device Sequence Number14271353
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K173550
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-1100
Device Catalogue NumberFGS-1100
Device Lot Number20E001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date09/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI LCP® ONE-THIRD TUBULAR PLATE
Patient Age15 YR